Translator Disclaimer
January 2020 A quadrature approach to the generalized frictionless shearing contact problem
Elçin Yusufoğlu, İlkem Turhan Çetinkaya
Tbilisi Math. J. 13(1): 83-96 (January 2020). DOI: 10.32513/tbilisi/1585015222

Abstract

In this study, the generalization of a frictionless contact problem in case of shearing deformation for an elastic inhomogeneous half space is presented. The basic equations of the elasticity theory and Fourier transform technique are applied to the problem to derive the system of singular integral equations. The obtained system of singular integral equations is solved by a quadrature approach. The numerical results are presented for the case of $N=1$, $N=2$, $N=3$, where $N$ denotes the number of the punches whose base are flat.

Citation

Download Citation

Elçin Yusufoğlu. İlkem Turhan Çetinkaya. "A quadrature approach to the generalized frictionless shearing contact problem." Tbilisi Math. J. 13 (1) 83 - 96, January 2020. https://doi.org/10.32513/tbilisi/1585015222

Information

Received: 24 September 2019; Accepted: 24 December 2019; Published: January 2020
First available in Project Euclid: 24 March 2020

zbMATH: 07200154
MathSciNet: MR4079452
Digital Object Identifier: 10.32513/tbilisi/1585015222

Subjects:
Primary: 45E05
Secondary: 45F15, 74B05

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 1 • January 2020
Back to Top